Posted 04 May 2008 - 05:09 AM
Get out! Your tounge? I have to say that's a first.
I do get attacks in the summer too but it's not that bad unless of course I'm in A/C, so I think instead of adding yet another medication to the littany of ones I'm on now, I'll wait it out until the Fall.
I've also noticed since I am no longer working in an office, my fingers arent as messed up from infections and sores etc. I guess keeping the Raynauds under somewhat control and not slicing my skin open with papercuts and mangling my cuticles has helped. If the Plaquenil doesn't help by the fall then I'll try the Viagra I suppose. Lol
Posted 04 May 2008 - 12:23 PM
Posted 04 May 2008 - 02:51 PM
My name is Leslie and I am new to this group, I am taking Nefedphine and so far I have no side effects. Everyone is different and some may or may not have any side effects. My advice to you is if you experiencing side effects you need to talk to your doctor, you might have to change medication. Good luck and all the best to you.
Posted 04 May 2008 - 11:59 PM
Barbara - I get attacks in my tongue too, also lips and ears when it is cold, so I know how you feel!
Posted 06 May 2008 - 11:43 PM
It's good to see you posting again Sharon, hoping everything is ok with you?